Advertisement

Ukrainian Mathematical Journal

, Volume 61, Issue 9, pp 1404–1416 | Cite as

Best M-Term trigonometric approximations of the classes \( B_{p,\theta }^\Omega \) of periodic functions of many variables

  • S. P. Voitenko
Article

Abstract

We obtain exact order estimates for the best M -term trigonometric approximations of the classes \( B_{p,\theta }^\Omega \) of periodic functions of many variables in the space L q .

Keywords

Periodic Function Trigonometric Polynomial Linear Normed Space Approximation Characteristic Orthogonal Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. K. Bari and S. B. Stechkin, “Best approximations and differential properties of two conjugate functions,” Tr. Mosk. Mat. Obshch., 5, 483–522 (1956).zbMATHGoogle Scholar
  2. 2.
    Li Yongping and Xu Guiqiao, “The infinite-dimensional widths and optimal recovery of generalized Besov classes,” J. Complexity, 18, No. 4, 815–832 (2002).zbMATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    N. N. Pustovoitov, “Representation and approximation of periodic functions of many variables with given mixed modulus of continuity,” Anal. Math., 20, 35–48 (1994).MathSciNetCrossRefGoogle Scholar
  4. 4.
    S. Yongsheng and W. Heping, “Representation and approximation of multivariate periodic functions with bounded mixed moduli of smoothness,” Tr. Mat. Inst. im. Steklova, 219, 356–377 (1994).Google Scholar
  5. 5.
    O. V. Besov, “On one family of functional spaces. Theorems on imbedding and extension,” Dokl. Akad. Nauk SSSR, 126, No. 6, 1163–1165 (1959).zbMATHMathSciNetGoogle Scholar
  6. 6.
    S. M. Nikol’skii, “Inequalities for entire functions of finite power and their application to the theory of differentiable functions of many variables,” Tr. Mat. Inst. im. Steklova, 38, 244–278 (1951).Google Scholar
  7. 7.
    S. B. Stechkin, “On the absolute convergence of orthogonal series,” Dokl. Akad. Nauk SSSR, 102, No. 1, 37–40 (1955).zbMATHMathSciNetGoogle Scholar
  8. 8.
    R. S. Ismagilov, “Widths of sets in linear normed spaces and approximation of functions by trigonometric polynomials,” Usp. Mat. Nauk, 29, No. 3, 161–178 (1974).MathSciNetGoogle Scholar
  9. 9.
    V. N. Temlyakov, “On the approximation of periodic functions of many variables,” Dokl. Akad. Nauk SSSR, 279, No. 2, 301–305 (1984).MathSciNetGoogle Scholar
  10. 10.
    É. S. Belinskii, “Approximation of periodic functions by a ’floating’ system of exponents and trigonometric widths,” Dokl. Akad. Nauk SSSR, 284, No. 6, 1294–1297 (1985).MathSciNetGoogle Scholar
  11. 11.
    É. S. Belinskii, “Approximation by a ’floating’ system of exponents on classes of smooth periodic functions,” Tr. Mat. Inst. Akad. Nauk SSSR, 180, 46–47 (1987).Google Scholar
  12. 12.
    É. S. Belinskii, “Approximation by a ’floating’ system of exponents on classes of periodic functions with bounded mixed derivative,” in: Investigations in the Theory of Functions of Many Variables [in Russian], Yaroslavl University, Yaroslavl (1988), pp. 16–33.Google Scholar
  13. 13.
    A. S. Romanyuk, “Best M-term trigonometric approximations of Besov classes of periodic functions of many variables,” Izv. Ros. Akad. Nauk, Ser. Mat., 67, No. 2, 61–100 (2003).MathSciNetGoogle Scholar
  14. 14.
    A. S. Romanyuk, “Best trigonometric approximations of classes of periodic functions of many variables in the uniform metric,” Mat. Zametki, 82, No. 2, 247–261 (2007).MathSciNetGoogle Scholar
  15. 15.
    B. S. Kashin and V. N. Temlyakov, “On the best m-term approximations and entropy of sets in the space L 1,” Mat. Zametki, 56, No. 5, 57–86 (1994).MathSciNetGoogle Scholar
  16. 16.
    R. A. DeVore and V. N. Temlyakov, “Nonlinear approximation by trigonometric sums,” J. Fourier Anal. Appl., 2, No. 1, 29–48 (1995).zbMATHMathSciNetCrossRefGoogle Scholar
  17. 17.
    S. A. Stasyuk, “Best M-term trigonometric approximations of the classes \( B_{p,\theta }^\Omega \) of functions of many variables,” Ukr. Mat. Zh., 54, No. 3, 381–394 (2002).zbMATHMathSciNetCrossRefGoogle Scholar
  18. 18.
    S. A. Stasyuk, “Best trigonometric approximations of the classes \( B_{p,\theta }^\Omega \) of periodic functions of many variables in the space L q,” in: Extremal Problems of the Theory of Functions and Related Problems [in Ukrainian], Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv (2003), pp. 265–275.Google Scholar
  19. 19.
    A. F. Konohrai and S. A. Stasyuk, “Best M-term trigonometric approximations of the classes \( B_{p,\theta }^\Omega \) of periodic functions of many variables in the space L q,” Ukr. Mat. Zh., 60, No. 9, 1196–1214 (2008).CrossRefGoogle Scholar
  20. 20.
    Xu Guiqiao, “The n-widths for generalized periodic Besov classes,” Acta Math. Sci., 25B, No. 4, 663–671 (2005).Google Scholar
  21. 21.
    D. Jackson, “Certain problems of closest approximation,” Bull. Amer. Math. Soc., 39, 889–906 (1933).MathSciNetCrossRefGoogle Scholar
  22. 22.
    V. K. Dzyadyk, Introduction to the Theory of Uniform Approximation of Functions by Polynomials [in Russian], Nauka, Moscow (1977).zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  • S. P. Voitenko
    • 1
  1. 1.Institute of MathematicsUkrainian National Academy of SciencesKyivUkraine

Personalised recommendations